# SDR SWAA096095

- Difficulty date: September 26, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 51,279 hours, 42,737 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 65446915
- Part serial: 6384
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH LOWERED GEAR AND GOT AN UNSAFE RED LEFT GEAR LIGHT AND NO GREEN LEFT FEAR LIGHT.  RAISED GEAR AND MANUALLY LOWERED GEAR AND GOT THREE GREEN GEAR LIGHTS.  REMOVED AND REPLACED LT MLG PRIORITY MODULAR VALVE PER MM.
